Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 1

 
   

New Fixed Point Theorems in Dislocated Quasi-b-Metric Space

PP: 7-11
doi:10.18576/amisl/050102
Author(s)
Mujeeb Ur Rahman,
Abstract
In this article, fixed point theorems for rational type contraction and generalized type of contraction are established in the the frame work of complete dislocated quasi-b-metric space. Our established theorems extend and generalize some well-known results in the literature.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved